×

zbMATH — the first resource for mathematics

Found 68 Documents (Results 1–68)

100
MathJax
Ji, Lizhen (ed.) et al., Open problems and surveys of contemporary mathematics. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-278-7/pbk). Surveys of Modern Mathematics 6, 397-477 (2013).
Reviewer: Ioan Pop (Iaşi)
PDF BibTeX XML Cite
Cano, Felipe (ed.) et al., Équations différentielles et singularités. En l’honneur de J. M. Aroca. Paris: Société Mathématique de France (ISBN 978-2-85629-263-1/pbk). Astérisque 323, 223-252 (2009).
MSC:  30F10 37F75 53C10
PDF BibTeX XML Cite
Full Text: Link
Tempesta, P. (ed.) et al., Superintegrability in classical and quantum systems. Proceedings of a workshop, Montréal, Canada, September 16–21, 2002 . Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3329-4/pbk). CRM Proceedings and Lecture Notes 37, 91-97 (2004).
MSC:  32G15 32G99 30F10
PDF BibTeX XML Cite
Guest, Martin (ed.) et al., Integrable systems, topology, and physics. A conference on integrable systems in differential geometry, University of Tokyo, Japan, July 17-21, 2000. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 309, 267-290 (2002).
MSC:  58E20 53C42 58D27
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software